Doubling Algorithms with Permuted Lagrangian Graph Bases (bibtex)
by ,
Reference:
Doubling Algorithms with Permuted Lagrangian Graph Bases (V. Mehrmann, F. Poloni), In SIAM J. Matrix Anal. Appl., volume 33, 2012.
Bibtex Entry:
@article{MehP12,
 author = {Mehrmann, V. and Poloni, F.},
 title = {Doubling Algorithms with Permuted {L}agrangian Graph Bases},
 journal = {SIAM J. Matrix Anal. Appl.},
 year = {2012},
 volume = {33},
 pages = {780-805},
 number = {3},
 doi = {10.1137/110850773},
 pdf = {files2/MehP12a_permutedLagrangian.pdf},
 url = {http://epubs.siam.org/doi/abs/10.1137/110850773},
}
Powered by bibtexbrowser